# SDR JJBA20150403002

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 33,946 hours, 46,160 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Vsi
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS VSI IS INOPERABLE.  THIS WAS IN ASSOCIATION WITH FUMES IN THE FLIGHT STATION.  R & R VSI.
